# SDR ASAA2022102240465

- Difficulty date: October 22, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 58,227 hours, 17,345 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FIRE DETECTION "A" LOOP INOP. GROUNDED - YES.   ACCOMPLISHED B737-800 FIM 26-10 TASK 805 AND FOUND TERMINAL LUG ON HARNESS MW0325 THAT CONNECTS TO LOWER RIGHT CORE ELEMENT DETACHED FROM WIRE. RETERMINATED PER B737-800 AMM 26-11-02. ENGINE FIRE DETECTION OP-CHECKS GOOD REF AMM 26-11-00. #2 LOOP SELECTOR PLACED BACK TO NORMAL/MIDDLE. ETOPS GROUND VERIFICATION GOOD.
